# SDR DALA2021110106725

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 71,866 hours, 9,461 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 ON A/C POWER UP DOORS PAGE ON FAP SHOWS AMBER X'S. CORRECTIVE ACITON: T/S. FAULTS CLEARED. (8337010)
